Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Calabi-Yau objects in triangulated categories


Authors: Claude Cibils and Pu Zhang
Journal: Trans. Amer. Math. Soc. 361 (2009), 6501-6519
MSC (2000): Primary 18E30; Secondary 16G20, 16G70, 16E30, 18G20
DOI: https://doi.org/10.1090/S0002-9947-09-04682-0
Published electronically: July 24, 2009
MathSciNet review: 2538602
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the Calabi-Yau (CY) objects in a Hom-finite Krull-Schmidt triangulated $ k$-category, and notice that the structure of the minimal, consequently all the CY objects, can be described. The relation between indecomposable CY objects and Auslander-Reiten triangles is provided. Finally we classify all the CY modules of self-injective Nakayama algebras, determining in this way the self-injective Nakayama algebras admitting indecomposable CY modules.


References [Enhancements On Off] (What's this?)

  • [A] C. Amiot, On the structure of triangulated category with finitely many indecomposables. Available at arxiv: CT/0612141.
  • [AR] M. Auslander, and I. Reiten, Representation theory of Artin algebras III, Commun. in Algebra 3(1975), 239-294. MR 0379599 (52:504)
  • [ARS] M. Auslander, I. Reiten, and Smalø, Representation Theory of Artin Algebras, Cambridge Studies in Adv. Math. 36, Cambridge Univ. Press, 1995. MR 1314422 (96c:16015)
  • [BS] J. Bialkowski, and A. Skowroński, Calabi-Yau stable module categories of finite types. Colloq. Math. 109(2007), no. 2, 257-259. MR 2318522 (2008f:16026)
  • [B] R. Bocklandt, Graded Calabi Yau algebras of dimension $ 3$, with an appendix ``The signs of Serre functor'' by M. Van den Bergh. J. Pure Appl. Algebra 212(2008), no. 1, 14-32. MR 2355031
  • [BK] A. Bondal, and M. Kapranov, Representable functors, Serre functors, and mutations, Math. USSR Izv. 35(1990), 519-541. MR 1039961 (91b:14013)
  • [BMRRT] A. B. Buan, R. Marsh, M. Reineke, I. Reiten, and G. Todorov, Tilting theory and cluster combinatorics, Adv. Math. 204(2)(2006), 572-618. MR 2249625 (2007f:16033)
  • [Ch] X. W. Chen, Generalized Serre duality. Available at arXiv: RT/0610258.
  • [Co] K. Costello, Topological conformal field theories and Calabi-Yau categories. Adv. Math 210(2007), 165-214. MR 2298823 (2008f:14071)
  • [DR] V. Dlab, and C. M. Ringel, Indecomposable representations of graphs and algebras, Memoirs Amer. Math. Soc. 173(1976). MR 0447344 (56:5657)
  • [ES] K. Erdmann, and A. Skowroński, The stable Calabi-Yau dimension of tame symmetric algebras, J. Math. Soc. Japan 58(1)(2006), 97-128. MR 2204567 (2007b:16037)
  • [Gab] P. Gabriel, The universal cover of representation-finite algebras, Lecture Notes in Math. 903, Springer-Verlag, 1981, 68-105. MR 654725 (83f:16036)
  • [GR] P. Gabriel, and C. Riedtmann, Group representations without groups, Comment. Math. Helv. 54(1979), 240-287. MR 535058 (80k:16040)
  • [Gin1] V. Ginzburg, Lectures on noncommutative gemotry. Available at arXiv: AG/0506603.
  • [Gin2] V. Ginzburg, Calabi-Yau algebras. Available at arXiv: AG/0612139.
  • [Hap1] D. Happel, Trianglated categories in representation theory of finite dimensional algebras, London Math. Soc. Lecture Notes Ser. 119, Cambridge Uni. Press, 1988. MR 935124 (89e:16035)
  • [Hap2] D. Happel, Auslander-Reiten triangles in derived categories of finite-dimensional algebras, Proc. Amer. Math. Soc. 112(3)(1991), 641-648. MR 1045137 (91m:16015)
  • [Har] R. Hartshorne, Residue and duality, Lecture Notes in Math. 20, Springer-Verlag, 1966. MR 0222093 (36:5145)
  • [IR] O. Iyama, and I. Reiten, Fomin-Zelevinsky mutation and tilting modules over Calabi-Yau algebras. Amer. J. Math. 130(2008), no. 4, 1087-1149. MR 2427009
  • [J] G. J. Janusz, Indecomposable modules for finite groups, Ann. Math. 89(1969), 209-241. MR 0244307 (39:5622)
  • [Ke] B. Keller, On triangulated orbit categories, Documenta Math. 10(2005), 551-581. MR 2184464 (2007c:18006)
  • [KR1] B. Keller, and I. Reiten, Cluster-tilted algebras are Gorenstein and stably Calabi-Yau. Adv. Math 211(2007), no. 1, 123-151. MR 2313531 (2008b:18018)
  • [KR2] B. Keller, and I. Reiten, Acyclic Calabi-Yau categories are cluster categories. With an appendix by M. Van den Bergh. Compos. Math. 144(5)(2008), 1332-1348. MR 2457529
  • [Ko] M. Kontsevich, Triangulated categories and geometry, Course at the École Normale Supérieure, Paris, Notes taken by J. Bellalche, J. F. Dat, I. Marin, G. Racinet, and H. Randriambololona, 1998.
  • [N] A. Neeman, Triangulated categories, Annals of Math. Studies, vol. 148, Princeton University Press, 2001. MR 1812507 (2001k:18010)
  • [RV] I. Reiten, and M. Van den Bergh, Noether hereditary abelian categories satisfying Serre functor, J. Amer. Math. Soc. 15(2)(2002), 295-366 (electronic). MR 1887637 (2003a:18011)
  • [R] C. M. Ringel, Tame algebras and integral quadratic forms, Lecture Notes in Math. 1099, Springer-Verlag, 1984. MR 774589 (87f:16027)
  • [V] J. L. Verdier, Catégories dérivées, Lecture Notes in Math. 569, Springer-Verlag, 1977, 262-311. MR 0463174 (57:3132)
  • [XZ] J. Xiao, and B. Zhu, Locally finite triangulated categories, J. Algebra 290(2)(2005), 473-490. MR 2153264 (2006c:18005)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 18E30, 16G20, 16G70, 16E30, 18G20

Retrieve articles in all journals with MSC (2000): 18E30, 16G20, 16G70, 16E30, 18G20


Additional Information

Claude Cibils
Affiliation: Institut de Mathématiques et de Modélisation de Montpellier-I3M, Université Montpellier 2, F-34095, Montpellier Cedex 5, France
Email: Claude.Cibils@math.univ-montp2.fr

Pu Zhang
Affiliation: Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, People’s Republic of China
Email: pzhang@sjtu.edu.cn

DOI: https://doi.org/10.1090/S0002-9947-09-04682-0
Keywords: Serre functor, Calabi-Yau object, Auslander-Reiten triangle, stable module category, self-injective Nakayama algebra
Received by editor(s): November 16, 2007
Published electronically: July 24, 2009
Additional Notes: The second author was supported by the Chinese Natural Science Foundation for Distinguished Young Scholars (Grant No. 10725104) and the CNRS of France.
Pu Zhang is the corresponding author for this paper.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society